Posted by Jessie123 on August 6, 2011, at 1:29:40
Thank you for reading my thread. I am a female college student with two major issues.
The most prevalent is that I have extreme daytime fatigue. My doctor could not find a medical reason for it. I have an appointment with a sleep doctor coming up.
In the meantime, I have been trying out different meds for OCD/running thoughts/anxiety and stress. I had terrible side effects from zoloft and luvox. Prozac seemed to work for about two weeks with 10mg a day but it made me even more fatigued than I already was.
Then my doc prescribed me with 200mg provigil to counteract the fatigue from the Prozac. I tried the provigil without the Prozac just to see the effects and it made me even more tired than normal! Which I thought was almost impossible.. after two days on provigil I have a lot of weird side effects.
Does anyone have any ideas about what I can do or take?
Thank you for reading.